... rate stayed normal and I could swallow normally again. The problem is nervousness and the concern of taking it with carbadoopa/levodopa. I am having trouble sleeping and feel shaky though my hands are steady. I thought the night hot flashes were from my hysterectomy but that stopped with the cessation of Seroquel as well. I really want this to work but with the other medications I take I worry about interactions. I take Xanax at bedtime to help me sleep but it isn’t doing much good. I have had several small heart attacks recently and fatty liver stage 2. I’m supposed to lose 17 pounds by October but the literature said Latuda makes you gain weight. Are my concerns justified or too soon to worry about?
Hi, Wendy! Yup, anxiety will get you every time! Use this Interactions Checker for the meds you take so you understand any possible interactions... BUT... your doctor is the only one who can judge benefit ~vs~ risk. (I take 5 medications that have major interactions and I have been for over 5 years with no problems at all.)
Then, read through the literature on Latuda to acquaint yourself with the purpose, side effects, dosages, etc. In the Side Effects section be sure to read For Professionals as it shows how few people actually have side effects. To address your concern, Latuda is one of the newest 2nd generation antipsychotics and is considered one of the most weight neutral.
I started Latuda two years ago and it's been fantastic! I take it for Bipolar Depression and it's worked miracles... the best I've ever been on and I've literally been on them all. And no side effects!
Best regards and best of luck to you! Wildcat
Hi, I started Latuda, 3 or 4 years ago. I lost a lot of weight with in the first year. I take gabapentin for the side effects. Helps a lot. Best of wishes to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2014 • 4 answers
Updated 3 Feb 2013 • 2 answers
Updated 31 Jul 2016 • 3 answers
Updated 15 Aug 2018 • 3 answers
Updated 13 Feb 2019 • 1 answer